# SDR 2007UALA01876

- Difficulty date: June 4, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 54,071 hours, 29,874 cycles
- Engine: Ge CFM56*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK RT WING, NEAR NR 2 ENG AREA.
